MAUDE Adverse Event Report: HALYARD - IRVINE SURGPN,270X2D,P.ONLY,-,OQ,5; ELASTOMERIC LFR

HALYARD - IRVINE SURGPN,270X2D,P.ONLY,-,OQ,5; ELASTOMERIC LFR
Model Number P270X4D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seizures (2063)
Date of Event 02/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: the actual device was not returned.Since the lot number of the device involved in the event was not reported, a review of the device history record (dhr) was not performed.Results: as the device was unavailable for analysis, no methods were performed.Therefore, results cannot be obtained.Conclusions: the device was not returned to halyard for evaluation therefore, we are unable to determine the cause for the reported event.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 125 ml, flow rate: 4 ml/hr, procedure: rib plating, cathplace: unknown, pump start time: (b)(6) 2017 unknown time, pump stop time: (b)(6) 2017 5:36 pm.It was reported that a intensive care unit patient experienced a seizure in the early morning 12-hours after using the elastomeric pump, which followed her rib plating procedure.The pump was placed on (b)(6) 2017, and was not labeled with what medication was in the pump.The pump was pulled on the night of (b)(6) 2017 and was discarded.It was unknown if the patient experienced anymore seizures, and there was no further report on the patient's status.Additional information received on 28-feb-2017 stated that an internal investigation was performed and it was discovered that the seizure was not related to the use of the pump.No additional information was provided.

Brand Name
SURGPN,270X2D,P.ONLY,-,OQ,5
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6407611
Report Number2026095-2017-00043
Device Sequence Number512906
Product Code MEB
UDI-Device Identifier30680651136726
UDI-Public30680651136726
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberP270X4D
Device Catalogue Number101367200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2017
Initial Report FDA Received Date03/15/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROPIVICAIN 0.2%
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight72